The geometry of maximal representations of surface groups into $\mathrm{SO}_0(2,n)$ - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Duke Mathematical Journal Année : 2019

The geometry of maximal representations of surface groups into $\mathrm{SO}_0(2,n)$

(1) , (2) , (3)
1
2
3

Résumé

In this paper, we study the geometric and dynamical properties of maximal representations of surface groups into Hermitian Lie groups of rank 2. Combining tools from Higgs bundle theory, the theory of Anosov representations, and pseudo-Riemannian geometry, we obtain various results of interest. We prove that these representations are holonomies of certain geometric structures, recovering results of Guichard and Wienhard. We also prove that their length spectrum is uniformly bigger than that of a suitably chosen Fuch-sian representation, extending a previous work of the second author. Finally, we show that these representations preserve a unique minimal surface in the symmetric space, extending a theorem of Labourie for Hitchin representations in rank 2.
Fichier principal
Vignette du fichier
SO2NHiggsBundles.pdf (711.45 Ko) Télécharger le fichier
Origine : Fichiers produits par l'(les) auteur(s)
Loading...

Dates et versions

hal-01792650 , version 1 (15-05-2018)

Identifiants

  • HAL Id : hal-01792650 , version 1

Citer

Brian Collier, Nicolas Tholozan, Jérémy Toulisse. The geometry of maximal representations of surface groups into $\mathrm{SO}_0(2,n)$. Duke Mathematical Journal, 2019, 168 (15), pp.2873-2949. ⟨hal-01792650⟩
112 Consultations
105 Téléchargements

Partager

Gmail Facebook Twitter LinkedIn More